Alert archive / Minnesota / Areal Flood Advisories in 2012
Areal Flood Advisory 8, NWS Twin Cities, MN
NWS Twin Cities, MN issued this areal flood advisory at May 27, 2012, 10:19 PM CDT for Kanabec County, Mille Lacs County, Morrison County, Minnesota. It was in force for 4 hr.
The area
The outline as issued.
The facts
- Issued
- May 27, 2012, 10:19 PM CDT (03:19 UTC)
- Expired
- May 28, 2012, 2:39 AM CDT
- In force
- 4 hr
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
Counties Kanabec County, MN, Mille Lacs County, MN, Morrison County, MN
The radar
The Minneapolis radar (KMPX), 135 km from the middle of the area, began a volume at 03:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 3.3 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1850 J/kg
- Mixed-layer CIN
- -25 J/kg
- Mixed-layer LCL
- 1669 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 79 m²/s²
- 0-3 km storm-relative helicity
- 285 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 17.0
The text
As transmitted, in the capitals the NWS used until 2016.
483
WGUS83 KMPX 280319
FLSMPX
FLOOD ADVISORY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1019 PM CDT SUN MAY 27 2012
MNC065-095-097-280900-
/O.NEW.KMPX.FA.Y.0008.120528T0319Z-120528T0900Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KANABEC MN-MILLE LACS MN-MORRISON MN-
1019 PM CDT SUN MAY 27 2012
THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A
* FLOOD ADVISORY FOR...
KANABEC COUNTY IN EAST CENTRAL MINNESOTA...
MILLE LACS COUNTY IN EAST CENTRAL MINNESOTA...
MORRISON COUNTY IN CENTRAL MINNESOTA...
* UNTIL 400 AM CDT
* AT 1012 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH HEAVY RAINFALL ACROSS THE ADVISORY AREA. DOPPLER
RADAR RAINFALL RATES ARE RANGING 1 TO 2 INCHES AN HOUR. ADDITIONAL
RAINFALL THROUGH 6 AM MONDAY MORNING WILL RANGE FROM 1 TO AROUND 2
INCHES.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE MINOR FLOODING TO
OCCUR...ESPECIALLY ALONG SMALL STREAMS AND NEAR LOW WATER
CROSSINGS. SOME LOCATIONS THAT WILL EXPERIENCE MINOR FLOODING
INCLUDE...LITTLE FALLS...MILACA...MORA...BAYVIEW...BUCKMAN...
CUSHING...ELMDALE...FORESTON...GENOLA...GRASSTON...HARDING...
HILLMAN...ISLE...LASTRUP...LEWIS LAKE...MORRILL...OGILVIE...
ONAMIA...PEASE...PIERZ...QUAMBA...RANDALL...ROYALTON...SOBIESKI...
UPSALA...VINELAND...WAHKON AND WARMAN.
LOWLAND FLOODING...AND FLOODED ROADSIDE DITCHES CAN BE EXPECTED AS
SEVERAL ROUNDS OF STORMS MOVE THROUGH THE AREA OVERNIGHT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED ACT QUICKLY. DO NOT
DRIVE THROUGH AREAS WHERE WATER COVERS THE ROADWAY. WITH ADDITIONAL
THUNDERSTORMS MOVING IN FROM THE SOUTH...EXPECT EXCESSIVE RUNOFF
FROM THESE STORMS TO CAUSE QUICK RESPONDING AND LOCALIZED FLOODING
OF SMALL CREEKS AND STREAMS...STREETS AND UNDERPASSES.
&&
LAT...LON 4631 9437 4629 9434 4623 9439 4616 9436
4616 9383 4625 9381 4626 9359 4623 9342
4616 9342 4616 9308 4574 9315 4574 9352
4557 9353 4556 9375 4583 9377 4583 9433
4579 9435 4579 9463 4633 9464
$$
DWE1 follow-up statement
308
WGUS83 KMPX 280739
FLSMPX
FLOOD ADVISORY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
239 AM CDT MON MAY 28 2012
MNC065-095-097-280751-
/O.CAN.KMPX.FA.Y.0008.000000T0000Z-120528T0900Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KANABEC MN-MILLE LACS MN-MORRISON MN-
239 AM CDT MON MAY 28 2012
...THE FLOOD ADVISORY THAT WAS IN EFFECT FOR MORRISON...MILLE LACS
AND KANABEC COUNTIES IS CANCELLED...
AT 239 AM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE
MAIN AREA OF INTENSE THUNDERSTORMS WITH HEAVY RAINFALL HAS MOVED
NORTHEAST OF THE AREA. HENCE THE MAIN THREAT FOR FLOODING HAS COME
TO AN END.
ADDITIONAL SCATTERED SHOWERS AND A FEW THUNDERSTORMS WILL MOVE
ACROSS THE AREA INTO THE MORNING HOURS...BUT RAINFALL RATES WILL
TYPICALLY BE LESS THAN A FEW TENTHS OF AN INCH. THIS ADDITIONAL
RAINFALL IS NOT EXPECTED TO CAUSE ADDITIONAL FLOODING.
LAT...LON 4631 9437 4629 9434 4623 9439 4616 9436
4616 9383 4625 9381 4626 9359 4623 9342
4616 9342 4616 9308 4574 9315 4574 9352
4557 9353 4556 9375 4583 9377 4583 9433
4579 9435 4579 9463 4633 9464
$$
DFCWhat forecasters said that day
The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this areal flood advisory went out at May 27, 6:50 PM CDT, 3 hours 29 minutes earlier.
Area forecast discussion, May 27, 6:50 PM CDT, 3 hours 29 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR 00Z TAFS
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
650 PM CDT SUN MAY 27 2012
.DISCUSSION...ISSUED 247 PM CDT
MAIN SHORT TERM CONCERNS DEAL WITH SVR WX LATER THIS AFTN/EVENING
AS A SLOW MOVING COLD FRONT AND ASSOCIATED MID-LEVEL SHRTWV WILL
COMBINE TO CREATE STRONG TO SVR TSRA ACROSS MOST OF THE FA. TIMING
REMAINS PROBLEMATIC DUE TO A FAIRLY STRONG CAP IN PLACE...BUT THIS
SHOULD QUICKLY ERODE ONCE THE SHRTWV MOVES TO THE NE AND MID-LEVEL
COOLING DEVELOPS THIS EVENING. SEE LATEST SPC FOR MORE
INFORMATION.
BASED ON SVR WX PARAMETERS...THE MAIN THREAT WILL BE INITIALLY
LARGE HAIL...THEN TRANSITION INTO A STRAIGHT LINE WND EVENT.
HOWEVER...NEAR THE WARM FRONT ACROSS CENTRAL MN...ISOLATED
TORNADOES ARE POSSIBLE...MAINLY BEFORE 8 PM. RESIDUAL SHRA/TSRA
WILL BE POSSIBLE EARLY MONDAY AS THE FRONT MOVES INTO EASTERN WI.
THE MAIN UPPER STORM SYSTEM ASSOCIATED WITH THE SVR WX ANTICIPATED
THIS EVENING WILL TRACK ALONG THE MN/CANADIAN BORDER. IN THE WAVE
OF THE CYCLONIC FLOW ARND THIS SYSTEM...-SHRA AND BELOW NORMAL
TEMPS ARE EXPECTED THRU TUE.
AFT TUE...A FAST MOVING STORM SYSTEM WILL TRACK ACROSS THE
NORTHERN ROCKIES...AND INTO THE MIDWEST. MODELS SEEM TO INDICATE
AN INVERTED TROUGH TYPE ENVIRONMENT ACROSS THE UPPER MIDWEST WHICH
WILL LIMITED SVR WX...BUT KEEP CONDS UNSETTLED AND COOLER THAN
NORMAL. IN THE WAVE OF THIS SYSTEM...EXPECT A WARM-UP BY THE END
OF THE WEEK...ALONG ANOTHER CHC OF TSRA/SHRA.
&&
.AVIATION.../00Z TAF ISSUANCE/
CONVECTION BEGINNING TO LIGHT UP ACROSS E NEB INTO SW MN AND NW WI
IN AREA OF VERY UNSTABLE AIRMASS AHD OF SFC CDFNT NOW MOVING INTO W
MN. SFC WNDS HAVE TURNED WLY AT AQP/MML AND PQN. MAIN SVR THREAT
WILL BE EAST OF THESE AREAS. SFC LOW IS NEAR FAR WITH WARMFNT
EXTENDING SE FROM LOW TO NEAR PKD TO HYR. EXPECT TSTMS TO CONTINUE
TO BECOME MORE WDSPRD THIS EVENING AS BETTER UPPER LEVEL DYNAMICS
MOVE INTO AREA. WEAK VORT MOVING NNE IN MOIST PLUME IS NOW IN NW IA
HELPING TO FIRE STORMS IN SC MN INTO NW WI. MAINLY UPPER TROF IS
NOW SWINING ACRS CNTL INTO E NEB/KS FIRING STORMS IN SW MN INTO E
NEB WHICH WILL BE LIFTING NE ACRS AREA LATER THIS EVENING/OVERNIGHT.
THREAT OF TSTMS SLIGHT AT AXN AND EAU NEXT 8 HOURS...BUT GOOD AT
REMAINDER OF TAFS. TSTMS WILL BE ENDING FROM SW TO NE LATE TONIGHT.
WLY WINDS BECOMING GUSTY TO 20-25KTS ON MONDAY BEHIND CDFNT.
KMSP...TSTMS WILL BECOME MORE WDSPRD AFT 02Z AS CONVECTION IN NEB/SW
MN LIFTS ACRS AREA. EXPECT PRDS MVFR/IFR IN HEAVIER STORMS. DCAPE
VALUES HIGH ENUF FOR SOME TSTMS TO PRODUCE POTENTIALLY STRONG WINDS
BEFORE 06Z. MAIN AREA OF TSTMS SHUD BE NE OF MSP BY 08Z. WLY WIDNS
GUSTING TO 20 KTS AFT 17Z. VFR CU WILL DEVELOP BY 18Z...MAINLY SCT
BUT OCNL BKN040.
/OUTLOOK/
TUESDAY...MVFR/VFR. WINDS NW AT 15G25KT
WEDNESDAY...VFR. WINDS LIGHT AND VARIABLE.
&&
.MPX WATCHES/WARNINGS/ADVISORIES...
MN...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR ANOKA-BENTON-BLUE
EARTH-BROWN-CARVER-CHISAGO-DAKOTA-HENNEPIN-ISANTI-KANABEC-
KANDIYOHI-LE SUEUR-MARTIN-MCLEOD-MEEKER-MILLE LACS-MORRISON-
NICOLLET-RAMSEY-REDWOOD-RENVILLE-SCOTT-SHERBURNE-SIBLEY-
STEARNS-WASHINGTON-WATONWAN-WRIGHT.
WI...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR POLK.
&&
JLT/BAPHazardous weather outlook, May 27, 11:06 AM CDT, 11 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1106 AM CDT SUN MAY 27 2012 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 280945- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 1106 AM CDT SUN MAY 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT IT WILL BE HOT AND HUMID OVER MUCH OF THE REGION THIS AFTERNOON WITH TEMPERATURES WARMING INTO THE UPPER 80S TO MIDDLE 90S. THE HEAT INDEX WILL APPROACH NEAR 100 DEGREES OVER EASTERN AND SOUTHERN MINNESOTA AS WELL AS WEST CENTRAL WISCONSIN. TAKE EXTRA PRECAUTIONS TODAY IF YOU WORK OR SPEND EXTENSIVE TIME OUTSIDE. IN ADDITION...THUNDERSTORMS WILL DEVELOP THIS AFTERNOON ACROSS WESTERN MINNESOTA AS A COLD FRONT PUSHES IN FROM THE DAKOTAS. LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE... AS WELL AS A FEW TORNADOES. THE STORMS MAY PRODUCE HEAVY RAIN AND CAUSE FLASH FLOODING TONIGHT AS THEY PASS ACROSS CENTRAL AND SOUTHERN MINNESOTA AND FAR WESTERN WISCONSIN. FLOODING MAY ALSO DEVELOP ALONG THE ALREADY SWOLLEN RIVERS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A FEW NON SEVERE STORMS ARE POSSIBLE ACROSS EASTERN MINNESOTA AND WEST CENTRAL WISCONSIN ON MONDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT.
In the hours before
Local storm report, May 27, 9:36 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
936 PM CDT SUN MAY 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0831 PM TSTM WND GST CLEARWATER 45.41N 94.04W
05/27/2012 M68 MPH WRIGHT MN MESONET
&&
L. SCHALLERSpecial weather statement, May 27, 10:02 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1002 PM CDT SUN MAY 27 2012
MNZ066-067-074>076-082>084-091-092-280345-
BLUE EARTH-BROWN-FARIBAULT-LE
SUEUR-MARTIN-MCLEOD-NICOLLET-SIBLEY-WASECA-WATONWAN-
1002 PM CDT SUN MAY 27 2012
AT 957 PM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM WINTHROP TO 4 MILES
NORTHWEST OF VERNON CENTER TO 9 MILES EAST OF CEYLON. THESE STORMS
WERE MOVING EAST AT 35 MPH.
HAIL UP TO DIME SIZE AND WINDS UP TO 50 MPH ARE EXPECTED WITH THESE
STORMS. THEY MAY AFFECT MAPLETON...MANKATO...NEW ULM...ST. PETER...
AND WINNEGAO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
&&
LAT...LON 4358 9486 4361 9486 4401 9429 4445 9466
4446 9462 4465 9463 4471 9462 4472 9410
4401 9352 4358 9414
TIME...MOT...LOC 0301Z 270DEG 27KT 4454 9430 4402 9416
4349 9443
BAPLocal storm report, May 27, 10:07 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1007 PM CDT SUN MAY 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0917 PM HAIL EAST BETHEL 45.34N 93.20W
05/27/2012 M1.00 INCH ANOKA MN PUBLIC
&&
CARLYONSpecial weather statement, May 27, 10:09 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1009 PM CDT SUN MAY 27 2012
MNZ042>045-050-280400-
BENTON-KANABEC-MILLE LACS-MORRISON-TODD-
1009 PM CDT SUN MAY 27 2012
AT 1006 PM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES SOUTH OF SWANVILLE
TO 4 MILES SOUTHWEST OF BUCKMAN TO 5 MILES NORTHWEST OF FORESTON.
THESE STORMS WERE MOVING NORTHEAST AT 35 MPH.
HAIL UP TO DIME SIZE AND WINDS UP TO 50 MPH ARE EXPECTED WITH THESE
STORMS.
* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
MORRILL.
FLENSBURG.
SOBIESKI.
RANDALL.
LITTLE FALLS.
GENOLA.
LAT...LON 4628 9433 4623 9439 4616 9436 4616 9383
4620 9382 4614 9338 4573 9376 4585 9425
4583 9484 4632 9463
TIME...MOT...LOC 0309Z 249DEG 30KT 4587 9459 4588 9412
4579 9376Local storm report, May 27, 10:10 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1010 PM CDT SUN MAY 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM FLASH FLOOD 5 NE MINNEAPOLIS 45.01N 93.19W
05/27/2012 RAMSEY MN PUBLIC
BASEMENT FLOODING
&&
CARLYONLocal storm report, May 27, 10:16 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1016 PM CDT SUN MAY 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0948 PM TSTM WND DMG 7 SW MILACA 45.69N 93.76W
05/27/2012 MILLE LACS MN TRAINED SPOTTER
LARGE TREES DOWN ON BENTON AND MILLE LACS COUTNY LINE.
&&
CARLYONThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 7:09 PM CDT | Areal Flood Advisory | MPX | Chisago | 3 hr |
| May 27, 7:15 PM CDT | Severe Thunderstorm Warning | MPX | Carver, Scott | 60 min |
| May 27, 7:27 PM CDT | Severe Thunderstorm Warning | MPX | Carver, Hennepin, Scott | 48 min |
| May 27, 7:30 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Brown, Nicollet, Sibley, Watonwan | 60 min |
| May 27, 7:39 PM CDT | Special Weather Statement | MPX | Ramsey, Washington | 51 min |
| May 27, 7:44 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, Meeker, Stearns | 61 min |
| May 27, 7:45 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Hennepin | 45 min |
| May 27, 7:50 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Le Sueur, Nicollet, Waseca | 55 min |
| May 27, 7:55 PM CDT | Flash Flood Warning | MPX | Chisago | 5 hr |
| May 27, 8:07 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, Meeker, Renville | 53 min |
| May 27, 8:15 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Ramsey | 34 min |
| May 27, 8:22 PM CDT | Areal Flood Advisory | MPX | Anoka, Carver, Dakota, Hennepin, Ramsey, Scott and 1 more | 6 hr |
| May 27, 8:24 PM CDT | Severe Thunderstorm Warning | MPX | Carver, Hennepin, McLeod, Scott, Wright | 51 min |
| May 27, 8:29 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Isanti | 46 min |
| May 27, 8:33 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, Meeker | 57 min |
| May 27, 8:58 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Chisago, Isanti, Kanabec | 62 min |
| May 27, 9:15 PM CDT | Special Weather Statement | MPX | Brown, Martin, Watonwan | 45 min |
| May 27, 9:27 PM CDT | Flash Flood Warning | MPX | Blue Earth, Brown, Hennepin, McLeod, Meeker, Nicollet and 4 more | 6 hr |
| May 27, 9:28 PM CDT | Severe Thunderstorm Warning | MPX | Benton, Morrison, Sherburne, Stearns | 62 min |
| May 27, 9:43 PM CDT | Severe Thunderstorm Warning | MPX | Benton, Isanti, Kanabec, Mille Lacs | 62 min |
| May 27, 9:46 PM CDT | Flash Flood Warning | MPX | Anoka, Carver, Chisago, Dakota, Hennepin, Isanti and 2 more | 6 hr |
| May 27, 9:53 PM CDT | Flash Flood Warning | MPX | Benton, Mille Lacs, Sherburne, Stearns | 4 hr |
| May 27, 10:02 PM CDT | Special Weather Statement | MPX | Blue Earth, Martin, Nicollet, Sibley, Waseca | 43 min |
| May 27, 10:09 PM CDT | Special Weather Statement | MPX | Mille Lacs, Morrison | 51 min |
| May 27, 10:42 PM CDT | Special Weather Statement | MPX | Dakota, Freeborn, Rice, Steele, Waseca | 48 min |
| May 27, 11:00 PM CDT | River Flood Warning | MPX | Brown | 66 hr |
| May 27, 11:05 PM CDT | Special Weather Statement | MPX | Dakota, Freeborn, Goodhue, Steele | 40 min |
| May 27, 11:23 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Goodhue | 29 min |
| May 28, 12:58 AM CDT | Areal Flood Warning | MPX | Chisago | 6 hr |
| May 28, 9:34 AM CDT | River Flood Warning | MPX | Hennepin, Wright | 6 days |
| May 28, 1:54 PM CDT | Special Weather Statement | MPX | Benton, Stearns | 66 min |
| May 28, 2:10 PM CDT | Severe Thunderstorm Warning | MPX | Stearns | 50 min |
| May 28, 2:26 PM CDT | Special Weather Statement | MPX | Benton, Mille Lacs | 64 min |
| May 28, 2:44 PM CDT | Severe Thunderstorm Warning | MPX | Mille Lacs, Morrison | 61 min |
| May 28, 2:46 PM CDT | Severe Thunderstorm Warning | MPX | Benton | 44 min |
| May 28, 2:48 PM CDT | Special Weather Statement | MPX | Morrison | 42 min |
| May 28, 3:05 PM CDT | Special Weather Statement | MPX | Benton | 40 min |
| May 28, 3:26 PM CDT | Special Weather Statement | MPX | Isanti, Kanabec, Sherburne | 79 min |
| May 28, 3:30 PM CDT | Severe Thunderstorm Warning | MPX | Kanabec | 45 min |
| May 28, 4:18 PM CDT | Special Weather Statement | MPX | Chisago | 42 min |
| May 28, 4:51 PM CDT | Special Weather Statement | MPX | Chisago | 24 min |
| May 28, 5:33 PM CDT | Special Weather Statement | MPX | Chisago | 42 min |
Nearby
Areal Flood Advisories in Minnesota, 2012Every areal flood advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.